# SDR USAAD98162

- Difficulty date: September 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N974VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47130
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Indicator
- Part number: 5223908001
- Condition: Failed
- Location: Cockpit
- Part time: 37,294 hours
- Stage of operation: CL
- Nature of condition: I
- Precautionary procedure: A

## Discrepancy

PIT - FLT 1572 - AFTER TAKEOFF, THE CAPTAINS FLIGHT DIRECTOR INDICATOR WINGS MOVED TO THE OFF POSITION.  THE AIRCRAFT RETURNED TO THE FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE NR 1 ADI.  (M)
